The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (167 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 2, 2002, pp. 515–520
DOI: 10.4171/ZAA/1091

Published online: 2002-06-30

Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order

J. Ohriska[1]

(1) P.J. Safarik University, Kosice, Slovak Republic

The report deals with the equation $(r(t)u^'(t))' + p(t)u(t) = 0$ and renders effective sufficient conditions for its oscillation and non-oscillation in the case $\int ^\infty \frac{dt}{r(t)} < \infty$.

Keywords: Oscillation

Ohriska J.: Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order. Z. Anal. Anwend. 21 (2002), 515-520. doi: 10.4171/ZAA/1091